JournalsggdVol. 11, No. 4pp. 1201–1229

Long and thin covers for flow spaces

  • Daniel Kasprowski

    Universität Bonn, Germany
  • Henrik Rüping

    Universität Bonn, Germany
Long and thin covers for flow spaces cover

A subscription is required to access this article.

Abstract

Long and thin covers of flow spaces are important ingredients in the proof of the Farrell–Jones conjecture for certain classes of groups, like hyperbolic and CAT(0)-groups. In this paper we provide an alternative construction of such covers which holds in a more general setting and simplifies some of the arguments.

Cite this article

Daniel Kasprowski, Henrik Rüping, Long and thin covers for flow spaces. Groups Geom. Dyn. 11 (2017), no. 4, pp. 1201–1229

DOI 10.4171/GGD/426